Patient :I have red spots on my body. At first they started as red dots that looked like mosquito bites but as time progressed they are starting to spread and looking like patches. They don't itch unless I rub it against anything but it does look bad because it's everywhere except my face. I'm very concerned
Thank you for writing to us.
I think that you have allergy due to the allergic reaction to the medication that you are using. I recommend that you stop the medication and see a Doctor. Also, do not take any other medication but see a Doctor to reach a diagnosis.
Rash is a very dangerous reaction and needs treatment. Hope this helps you. All the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.